Skip to main content
Log in

Extensions of two fixed point theorems of F. E. Browder

  • Published:
Mathematische Zeitschrift Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.


  1. Browder, F. E.: Remarks on nonlinear functional equations. Proc. Nat. Acad. Sci. U.S.A.51, 985–989 (1964).

    Google Scholar 

  2. —: A new generalization of the Schauder fixed point theorem. Math. Ann.174, 285–290 (1967).

    Google Scholar 

  3. —: The fixed point theory of multi-valued mappings in topological vector spaces. Math. Ann.177, 283–301 (1968).

    Google Scholar 

  4. Fan, K.: Fized-point and minimax theorems in locally convex topological linear spaces. Proc. Nat. Acad. Sci. U.S.A.38, 121–126 (1952).

    Google Scholar 

  5. —: A generalization of Tychonoff's fixed point theorem. Math. Ann.142, 305–310 (1961).

    Google Scholar 

  6. —: Invariant subspaces of certain linear operators. Bull. Amer. Math. Soc.69, 773–777 (1963).

    Google Scholar 

  7. —: Invariant cross-sections and invariant linear subspaces. Israel J. Math.2, 19–26 (1964).

    Google Scholar 

  8. Iohvidov, I. S.: On a lemma of Ky Fan generalizing the fixed-point principle of A.N. Tihonov [in Russian]. Doklady Akad. Nauk SSSR159, 501–504 (1964); English translation: Soviet Math.5, 1523–1526 (1964).

    Google Scholar 

  9. Wittstock, G.: Über invariante Teilräume zu positiven Transformationen in Räumen mit indefiniter Metrik. Math. Ann.172, 167–175 (1967).

    Google Scholar 

Download references

Author information

Authors and Affiliations


Additional information

Work supported in part by the National Science Foundation Grant GP-8394.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Fan, K. Extensions of two fixed point theorems of F. E. Browder. Math Z 112, 234–240 (1969).

Download citation

  • Received:

  • Issue Date:

  • DOI: